# SDR SWAA2024090521548

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 19L LOCATED BS 827 PLUS 2INCH AND WL190 AT AFT CARGO COMPARTMENT 2024-473154<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 221860711; CAL DUE DATE: 21-NOV-24;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 50D; SN:N500X1693P030456; DUE DATE: 14-APR-25.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] OK TO INTALL SIDEWALL ANGLE AND FASTENERS LOC. BTW BS 787 TO BS 847 AT AFT CARGO COMPARTMENT. GRANTED;[05] REPAIRED STRINGER 19L LOCATED BTW BS 827 TO BS 867 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 .SEE INDIVIDUAL SIGNOFF BELLOW;[06] REPAIRED STRINGER 19L LOCATED BTW BS 827 TO BS 867 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 .SEE INDIVIDUAL SIGNOFF BELLOW RII
